# SDR MALA954602

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3075 - ON CLIMB-OUT FROM MSP, THE CREW NOTED THAT THE RIGHT OIL PRESSURE GAUGE WAS FLUCTUATING ERRATICALLY BETWEEN 10 PSI AND 100 PSI.  ALL OTHER INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE COMPLETED GROUND RUNS AT CRUISE POWER FOR SEVERAL MINUTES BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.  MAINTENANCE ALSO INSPECTED THE TRANSMITTER CANNON PLUG AND ASSOCIATED WIRING WITH NO DISCREPANCIES NOTED.  THE TRANSMITTER WAS REPLACED FOR PRECAUTIONARY MEASURES.  SYSTEM OPERATED SATISFACTORILY DURING GROUND RUNS.  (M)
